Zur Theorie der gewöhnlichen Kettenbrüche.

F. Klein

Jahresbericht der Deutschen Mathematiker-Vereinigung (1894/95)

  • Volume: 4, page 153-154
  • ISSN: 0012-0456; 1869-7135

How to cite


Klein, F.. "Zur Theorie der gewöhnlichen Kettenbrüche.." Jahresbericht der Deutschen Mathematiker-Vereinigung 4 (1894/95): 153-154. <http://eudml.org/doc/144508>.

author = {Klein, F.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {153-154},
title = {Zur Theorie der gewöhnlichen Kettenbrüche.},
url = {http://eudml.org/doc/144508},
volume = {4},
year = {1894/95},

AU - Klein, F.
TI - Zur Theorie der gewöhnlichen Kettenbrüche.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1894/95
VL - 4
SP - 153
EP - 154
UR - http://eudml.org/doc/144508
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.